Two years ago I was diagnosed with Graves's disease. I took Tapazole for 8 months. In september 2011 my labs were: TSH 0.65 (ref: 0.35 - 4.50) and Free T4: 15.6 (ref: 9.5 - 23.9).
In March 2012 I was retested: labs were: TSH: 0.27 (ref: 0.35 -4.50), Free T4: 13.2 (ref: 9.5 -23.9) Free T3: 4.8 (ref: 3.5 - 6.5).
In September 2012 just this wee: TSH <0.01 (ref:. 0:35 - 4.50), Free T4: 18.1 (ref: 9.5 - 23.9) Free T3: 6.3 (ref: 3.5 - 6.3).
I have been having palpitions at night and dizziness or I should say something like lightheaded and a very stiff neck and shoulder. I feel tired and the last few weeks I had a lot of hot flashes, (regardless of my age 60 those we almost stopped few months ago)
Do you thin they will put me back again on Tapazole or go to the extreme of taking radioactive pill and then be treated by Synthroid.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.